# SDR ABXA20250707142

- Difficulty date: July 7, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 95,546 hours, 30,378 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID MSG AFTER PUSHBACK AND ENGINE START. *#8 XCDR SYSTEM FAULT*  AIRCRAFT RETURNED TO BLOCKS. (BTB)  MAINTENANCE DEFERRED IAW MEL C ABX-32-42-1-1A.  AIRCRAFT RETURNED TO SERVICE.
